# SDR SIMA201006106

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 24,584 hours, 24,045 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Fitting
- Part number: 1452139006
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE HORIZONTAL STABILIZER ANTI-ROTATION TAB TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED A SERVICEABLE HORIZONTAL STABILIZER FITTING IAW EO EM-55MR-324.  THE AIRCRAFT WAS RETURNED TO SERVICE.
